# SDR COMA0260711

- Difficulty date: December 12, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 17,799 hours, 16,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Cable
- Part number: 6464
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: IN
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5893 EMERGENCY FLOOR PATH LIGHTING IS INOP.REPLACED TRACK LIGHTING POWER STRIPS.
